| Catalog Number |
363904 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) photo of the iv set was provided for evaluation.The photo was evaluated, and bubbles were noted inside the tubing.However, since a lot number was not provided, it is not possible to determine if this device met the specifications applied at the time it was manufactured.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: details of complaint (reported issue): tube in use less than 80 need to change tubings d/t bubbles alarm.Tubing flicked for bubbles multiple times interfering med infusion (norepi, varo, insulin, propoful.No injury reported).